MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 07154003001
Medical Device Problem Code Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter states there is an issue with their cobas infinity software.A rule was created in the cobas infinity software to block test results marked with a flag indicating that the sample is hemolytic.The reporter states that the rule is triggered sometimes and sometimes not.When the rule is not triggered, the software will not block the result and the result is sent to the customer's laboratory information system.
 
Additional Manufacturer Narrative
The investigation determined there is an issue with low performance of the rule engine of the software.There is a delay in applying a rule to a result.This issue is causing the customer to think that the rule execution has failed, and therefore they have to manually perform the action that was supposed to be performed by this rule.If the result is not manually modified, the rule will eventually be executed and correctly modify the result.

Brand Name
COBAS INFINITY CORE SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12408966
Report Number1823260-2021-02552
Device Sequence Number4181590
Product Code JQP
UDI-Device Identifier04015630936007
UDI-Public04015630936007
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07154003001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1